# SDR SWAA2015042438914

- Difficulty date: March 10, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 63,130 hours, 50,854 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE AILERON CONTROL TAB INBD HINGE AFT ROD, END CORRODED.  R & R TAB IAW CMM.
